×

Bemerkung über den p-Rang torsionsfreier Abelscher Gruppen unendlichen Ranges. (German) Zbl 0119.02702

Keywords:

group theory
PDF BibTeX XML Cite
Full Text: EuDML

References:

[1] G. Szekeres: Countable abelian groups without torsion. Duke Math. J., 15, 1948, 293-305. · Zbl 0031.00603
[2] L. Fuchs: Abelian groups. Budapest 1958. · Zbl 0091.02704
[3] П. Прохазка: О р-ранге абелевых групп без кручения конечного ранга. Чех. мат. жур. 12 (87), 1962,3 43. · Zbl 0303.53006
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.